MAUDE Adverse Event Report: DEPUY MITEK LLC US BIOKNOTLESS BR ANCHOR W/PANACRYL; SOFT-TISSUE ANCHOR, BIOABSORBABLE

DEPUY MITEK LLC US BIOKNOTLESS BR ANCHOR W/PANACRYL; SOFT-TISSUE ANCHOR, BIOABSORBABLE
Model Number 212723
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 12/04/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by depuy mitek or its employees that the report constitutes an admission that the device, depuy mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Additional narrative: udi: (b)(4).Reporter is a j&j sales representative.The device manufacture date is currently unavailable.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
This is report 2 of 3 for (b)(4).It was reported by the sales rep in united kingdom that during review of patient imaging, it was observed that there were retained inserter metal tips within bioknotless br anchor w/panacryl device.There was no procedure reported.No additional information was provided.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by depuy mitek or its employees that the report constitutes an admission that the device, depuy mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: investigation summary: the complaint device is not being returned, therefore unavailable for a physical evaluation.Should the device ever be received back in the future, this complaint file will be reopened at that time and an evaluation will be performed and documented.Further, as per the manufacturer the lot number provided was incorrect which precludes conducting a dhr review or a lot specific search in the complaints handling system.As part of depuy mitek¿s quality process all devices are manufactured, inspected, and released to approved specifications.With the information provided, and without the complaint device to evaluate, we cannot determine a root cause for the reported failure.Additional complaint information monitoring for potential safety signals is conducted through complaint trending as part of post market surveillance.At this point in time, no corrective action is required, and no further action is warranted.Depuy mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.

Brand Name
BIOKNOTLESS BR ANCHOR W/PANACRYL
Common Device Name
SOFT-TISSUE ANCHOR, BIOABSORBABLE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
Manufacturer (Section G)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
Manufacturer Contact
kate karberg
325 paramount drive
raynham, MA 02767
3035526892
MDR Report Key16132862
Report Number1221934-2023-00249
Device Sequence Number20746831
Product Code MAI
UDI-Device Identifier10886705002092
UDI-Public10886705002092
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K150209
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2018
Device Model Number212723
Device Catalogue Number212723
Device Lot Number3842485
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2023
Supplement Date Received by Manufacturer03/08/2023
Initial Report FDA Received Date01/10/2023
Supplement Report FDA Received Date03/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown